SIGN UP

Oedema.?

Avatar Image
anneasquith | 19:04 Fri 03rd May 2013 | Health & Fitness
19 Answers
marked oedema left leg and foot only. with severe cramps at times. no pain. any suggestions, ive checked google. TIA

Answers

1 to 19 of 19rss feed

Best Answer

No best answer has yet been selected by anneasquith. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
-- answer removed --
cramps and no pain? isn't the cramp painful?
on any meds?
any other illnesses/disabilities?
Question Author
I do. but I know its unusual to be just one leg, I should have said pitting oedema.
Question Author
woof, no pain outwith the cramps,
How long have the pains in your legs been going on....are they at rest or only when you walk?
Has the oedema suddenly come on or over a period of weeks.

Are you on any medication for any pre existing illness?
-- answer removed --
-- answer removed --
Furosemide. That's what my dad was prescribed
I thought AA was a sister at St Mary's in Paddington a while back. If so she should now.
Why does everyone doubt everyone else on here? Anne is perfectly entitled to ask even if she is a sister, Sqad's a Dr, she might want his opinion for example.
She has retired I believe, treatments change all the time.
Question Author
thanks jeza, my first and last question in B&S. thanks for constructive replies from others.
anne....with the information that you have given......it would appear that it is no big deal.........sluggish venous drainage with or without varicose veins.
Question Author
thanks sqad.
or perhaps a dvt?
also jeza, i was a clinical nurse specialist previously. However it was in palliative care (macmillan nurse). I wouldn't have a clue about many many areas of healthcare
Question Author
i don't think it dvt.. bednobs, at least I hope no. I don't want the little bleeder travelling to my lungs/brain :(
oedema is excess fluid which may be helped with a small dose of flouozamide, this will make you pass more urine
Question Author
thank you Elizabeth, I take diuretics,

1 to 19 of 19rss feed

Do you know the answer?

Oedema.?

Answer Question >>